Volume 16, issue 1 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Krull dimension for limit groups

Larsen Louder

Geometry & Topology 16 (2012) 219–299
Abstract

We show that varieties defined over free groups have finite Krull dimension, answering a question of Z Sela.

Keywords
limit group, krull dimension
Mathematical Subject Classification 2000
Primary: 20F65
Secondary: 20E05, 20E06
References
Publication
Received: 21 March 2010
Revised: 9 October 2011
Accepted: 6 November 2011
Published: 12 January 2012
Proposed: Benson Farb
Seconded: David Gabai, Walter Neumann
Authors
Larsen Louder
Department of Mathematics
University of Michigan
East Hall, 530 Church Street
Ann Arbor MI 48109-1043
USA
http://www.math.lsa.umich.edu/~llouder/